Generalized Weyl's theorem and tensor product

Authors

  • M. H. M. Rashid Mu’tah Univ., Al-Karak, Jordan

Abstract

We give necessary and/or sufficient conditions ensuring the passage of generalized a-Weyl theorem and property (gw) from A and B to AB.

Published

25.09.2012

Issue

Section

Short communications

How to Cite

Rashid, M. H. M. “Generalized Weyl’s Theorem and Tensor Product”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 9, Sept. 2012, pp. 1289-96, https://umj.imath.kiev.ua/index.php/umj/article/view/2659.